# SDR VNAA202404070001

- Difficulty date: April 7, 2024
- Submitted: April 7, 2024
- Operation: Air carrier
- Aircraft: N955
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15376
- Aircraft time: 17,002 hours, 12,840 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396441
- Part serial: 15376
- Condition: Bent
- Location: Cargo Door
- Part time: 17,002 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR LOWER INNER SEAL RETAINER BENT IN SEVERAL PLACES.   REMOVED LOWER PLATE RETAINER P/N LE670-39647-1 FROM CENTER CARGO DOOR IAW SRM 51-41-02-001-001-A01. LOCATED AND DRILLED NEW PLATE RETAINER PN# LE670-39647-1 IAW SRM 51-40-11-001-001-A01. INSTALLED LOWER PLATE RETAINER (P/N: LE670-39647-1) ON CENTER CARGO DOOR IAW SRM 51-41-02-001-001-A01.     LE670-39644-1
